Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 47, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 30, 2007, 5:30 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 5:30 PM CDT (22:30 UTC)
- Expired
- Mar 30, 2007, 9:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 302232
FFWFWD
TXC363-367-310230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
WESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 528 PM CDT...TRAINED WEATHER SPOTTERS REPORTED VERY HEAVY
RAIN AND FLASH FLOODING IN MINERALS AND POINTS INTO NORTHWEST
PARKER COUNTY...AS THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE TO
TRAIN OVER THESE SAME AREAS.
MORE THUNDERSTORMS ARE DEVELOPING TO THE SOUTHWEST OF THIS
REGION...MOVING NORTHEAST AT 35 MPH. AN ADDITIONAL 1 TO 3
INCHES...WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED THROUGH MID
EVENING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEATHERFORD...MINERAL WELLS STATE PARK...SPRINGTOWN...MINERAL
WELLS...GRAFORD AND COOL
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3254 9855 3256 9781 3300 9766 3302 9812
3295 9854
$$2 follow-up statements
000
WGUS74 KFWD 302301
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT FRI MAR 30 2007
TXC363-367-310230-
PALO PINTO TX-PARKER TX-
600 PM CDT FRI MAR 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
PARKER AND PALO PINTO COUNTIES...
AT 557 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A HIGH
WATER RESCUE IN PROGRESS IN NORTHWESTERN PARKER COUNTY. SHOWERS AND
THUNDERSTORMS PRODUCING VERY HEAVY RAIN CONTINUE OVER THE WARNED
AREA. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3254 9855 3256 9773 3299 9760 3302 9812
3295 9854
$$
13000
WGUS74 KFWD 302349
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT FRI MAR 30 2007
TXC363-367-310230-
PALO PINTO TX-PARKER TX-
647 PM CDT FRI MAR 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
PARKER AND PALO PINTO COUNTIES...
AT 645 PM CDT...STORM SPOTTERS REPORTED VERY HEAVY RAINFALL OVER
EASTERN PARKER COUNTY. A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS
LOCATED IN SOUTHEASTERN PARKER COUNTY. SEVERAL INCHES OF RAIN HAS
FALLEN IN THE LAST FEW DAYS OVER THE WARNED AREA AND ANOTHER ONE TO
THREE INCHES IS POSSIBLE THIS EVENING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3254 9855 3256 9754 3300 9754 3302 9812
3295 9854
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 5:05 PM CDT, 25 minutes earlier.
Area forecast discussion, Mar 30, 5:05 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 505 PM CDT FRI MAR 30 2007 .DISCUSSION... UPDATED TO REMOVE SOME OF THE TORNADO WATCH FOR THE EXTREME NORTHWEST COUNTIES AND TO ADD LIMESTONE TO THE WATCH PER REQUEST FROM SPC. NEW WATCH WILL BE ISSUED BEFORE 6 PM TO REPLACE CURRENT WATCH. OTHERWISE...ADJUSTMENTS WERE MADE TO THE FORECAST TO SHOW FASTER CLEARING OUT OF THE PRECIP THIS EVENING FROM WEST TO EAST AS COLD AIR IS BEGINNING TO MOVE SOUTHEAST. TR.92 && .PREV DISCUSSION... /ISSUED 345 PM CDT FRI MAR 30 2007/ DISCUSSION... ANOTHER VERY BUSY WEATHER DAY... A VERY STRONG SHORT WAVE WAS IN THE PROCESS OF MOVING NORTHEAST ACROSS NORTH TEXAS THIS AFTERNOON. WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AGAIN...AS THE SHORT WAVE TROUGH (UPPER AIR DISTURBANCE) HAS ROTATED INTO NORTHERN PORTIONS OF TEXAS AND SOUTHERN OKLAHOMA. FURTHER SOUTH...ANOTHER AREA OF SHOWERS/THUNDERSTORMS HAS SPREAD ACROSS SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. STRONGER INSTABILITIES...AND A SUB-TROPICAL JET MAX HAVE LIKELY HAD SOMETHING TO DO WITH THE FORMATION OF THE SOUTHERN AREA OF THUNDERSTORMS. THE MAIN BODY OF PRECIPITATION WILL CONTINUE TO ROTATE INTO OKLAHOMA TONIGHT. THE SOUTHERN CONVECTION LIKELY WILL FIRE OFF INTO A SQUALL LINE (AS INDICATED BY THE MODELS) AND HOT-FOOT IT INTO LOUISIANA AND SOUTHEAST TEXAS TONIGHT AND SATURDAY. THERE ARE SEVERAL DAYS WITH LOW THUNDERSTORM CHANCES...MAINLY TUESDAY AND WEDNESDAY OF NEXT WEEK. HOWEVER...THESE EVENTS LIKELY WILL NOT BE NEARLY AS SIGNIFICANT AS WHAT WE HAVE EXPERIENCED OVER THE PAST DEW DAYS. LOOK FOR MILD TO COOL TEMPERATURES NEXT WEEK...AS SEVERAL COOL FRONTS MOVE THROUGH THE AREA. WE HAVE CHANGED THE TEMPERATURE FORECASTS A BIT...MAINLY LOWERING LOW TEMPERATURES A FEW DEGREES. #26 WE WILL HOLD ON WITH THE FLASH FLOOD WATCH...UNTIL MIDNIGHT OR MAYBE AFTER. THE TORNADO WATCH WILL EXPIRE AT 600 PM. && && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 71 50 81 57 / 100 20 10 0 0 WACO, TX 54 72 50 81 56 / 100 20 10 0 0 PARIS, TX 58 70 51 79 54 / 100 60 10 0 0 DENTON, TX 54 71 46 81 56 / 100 20 10 0 0 MCKINNEY, TX 54 71 46 82 55 / 100 20 10 0 0 DALLAS, TX 56 72 54 81 60 / 100 20 10 0 0 TERRELL, TX 54 71 48 82 56 / 100 30 10 0 0 CORSICANA, TX 55 69 50 81 57 / 100 40 10 0 0 TEMPLE, TX 54 72 50 81 55 / 100 30 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 99/99
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT FRI MAR 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 415 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH THIS EVENING. A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF THUNDERSTORMS TO THE ENTIRE REGION. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH AMOUNTS. FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR FLOODING REPORTS. SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.
In the hours before
Special weather statement, Mar 30, 3:29 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CDT FRI MAR 30 2007 TXZ115-302100- STEPHENS TX- 329 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN STEPHENS COUNTY AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES EAST OF BRECKENRIDGE...MOVING EAST AT 30 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3296 9884 3266 9879 3270 9857 3295 9859
Local storm report, Mar 30, 3:50 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM FLASH FLOOD 7 E LAMPASAS 31.06N 98.06W
03/30/2007 LAMPASAS TX EMERGENCY MNGR
U.S. 190 CLOSED...WATER OVER ROADLocal storm report, Mar 30, 4:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 7 SW OGLESBY 31.35N 97.59W
03/30/2007 CORYELL TX PUBLIC
TWO HOMES SEVERELY DAMAGED.Local storm report, Mar 30, 5:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG MCGREGOR 31.45N 97.38W
03/30/2007 MCLENNAN TX EMERGENCY MNGR
BACK HALF OF BARN DESTROYED AT MCGREGOR RODEO ARENALocal storm report, Mar 30, 5:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND GST RUNAWAY BAY 33.17N 97.87W
03/30/2007 E65 MPH WISE TX AMATEUR RADIOLocal storm report, Mar 30, 5:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLASH FLOOD (E)7 SW OGLESBY 31.42N 97.51W
03/30/2007 CORYELL TX EMERGENCY MNGR
HWY. 36 CLOSEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:02 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 53 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 34 min |
| Mar 29, 7:30 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 29, 7:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:37 PM CDT | Flash Flood Warning | FWD | Limestone, Navarro | 4 hr |
| Mar 29, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 34 min |
| Mar 29, 8:33 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Mar 29, 9:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Mar 29, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Mar 29, 9:48 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Mar 29, 10:24 PM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Mar 29, 11:22 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Mar 30, 2:01 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 30, 10:00 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Mar 30, 10:27 AM CDT | Special Weather Statement | FWD | Eastland | 33 min |
| Mar 30, 10:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Mar 30, 10:41 AM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 30, 10:50 AM CDT | Tornado Warning | FWD | Eastland | 40 min |
| Mar 30, 10:57 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Mar 30, 11:29 AM CDT | Tornado Warning | FWD | Eastland | 49 min |
| Mar 30, 11:45 AM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 60 min |
| Mar 30, 12:02 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Lampasas, McLennan | 58 min |
| Mar 30, 12:21 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 66 min |
| Mar 30, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 54 min |
| Mar 30, 1:25 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 45 min |
| Mar 30, 1:50 PM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Mar 30, 1:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Mar 30, 1:57 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Mar 30, 2:49 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 2:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Mar 30, 3:01 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Lampasas | 4 hr |
| Mar 30, 3:15 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 30 min |
| Mar 30, 3:25 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 3:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Mar 30, 3:32 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Mar 30, 3:52 PM CDT | Tornado Warning | FWD | Bell, Coryell | 53 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 30, 4:19 PM CDT | Tornado Warning | FWD | McLennan | 56 min |
| Mar 30, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 58 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 62 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | FWD | Falls | 62 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague | 57 min |
| Mar 30, 5:05 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Mar 30, 5:14 PM CDT | Tornado Warning | FWD | McLennan | 44 min |
| Mar 30, 5:42 PM CDT | Tornado Warning | FWD | Limestone | 63 min |
| Mar 30, 5:52 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 25 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Mar 30, 6:34 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 26 min |
| Mar 30, 6:39 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Mar 30, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.